MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch Suture Cinch; Endoscopic Tissue Approximation Device
Model Number M00505530
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of cinch wire break.Imdrf code a150101 captures the reportable event of failure to deploy.Imdrf code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch was utilized in an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026, for the treatment of obesity.During the 5th suture during the procedure, the tech fired as normal, but the inner cinch wire broke.The tech had to use a hemostat to grab the inner wire and fire manually resulting in successful deployment.The procedure was completed with the original device.No patient complications were reported as a result of the event.The complainant reported that the territory manager observed the technician removing the safety and holding the handle open while the physician tightened the suture, rather than waiting until the suture was tightened to remove the safety and fire the device in one continuous motion.However, according to the instructions for use (ifu), "remove the safety spacer from the cinch handle while maintaining suture tension.".

Brand Name
OverStitch Suture Cinch
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25314147
Report Number3005099803-2026-02169
Device Sequence Number16080167
Product Code OCW
UDI-Device Identifier00191506060046
UDI-Public(01)00191506060046(17)290302(10)38738005
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505530
Device Catalogue NumberM00505530
Device Lot Number0038738005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/25/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Supplement Date Received by Manufacturer06/29/2026
07/31/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date07/28/2026
08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005099803-07142026-006R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown